# SDR AWXA9700226

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND NUMEROUS EMERGENCY LIGHTS INOP THROUGHOUT CABIN WITH C/B'S PULLED.  REMOVED AND REPLACED LEFT CENTER EMERGENCY LIGHT BATTERY, OPS CHECK GOOD.
